U.S. doctors online nowAsk doctors free
PA
A 51-year-old male asked:

Can seroquel (quetiapine) cause strange almost hallucinatory thoughts in the daytime...take 100 for sleep (also take tegretol)?

2 doctor answers2 doctors weighed in
Dr. Susan Arnoult
Family Medicine 26 years experience
Yes: Any psychiatric medication can potentially cause abnormal thoughts, dreams, neurologic side effects depending on what the medication is being used for and a person's sensitivity to it. Talk to your doctor about this side effect to determine if it needs to be changed or eliminated.
Dr. Mimi Lee
Dr. Mimi Leeanswered
Neurology 8 years experience
Yes: There can be addictive effect combing both medication causing increase in cns depression. Tegretol is an enzyme inducer which might lower the efficacy of other medication you are taking . If medication are making you too drowsy consider either lowering dose or try other sleep aid.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.